# SDR CALA2023062101948

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N38467
- Make and model: Boeing 737924ER
- Aircraft serial: 33537
- Aircraft time: 33,180 hours, 11,836 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 149A7655Y13
- Condition: Unserviceable
- Location: Panel Fwd Of Lef
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL PARTLY MISSING FROM AIRCRAFT.  FOUND PARTIALLY MISSING UPON ARRIVAL, APPROX. 1/3 OF PANEL HAD DEPARTED AIRCRAFT. REPLACED 10 NUT PLATES THAT HAD BEEN IDENTIFIED FOR REPAIR IAW SRM 51-40-10.   INSTALLED NEW 193AL PANEL IAW AMM 53-51-21 TWO PLACARDS STILL REQUIRE TO BE APPLIES.INSTALLED SERVICE INTERPHONE STENCIL IAW DRAWING 1120DD10991,REV T,  PANEL 193AL NEEDS TIRE PRESSURE INFO PAINTED ON PANEL PER AIRCRAFT DRAWING 1120DD10991, REV T, SH NO 10 OF 20. PARTS NIS BOS APPLIED NEF TOMC APPROVED ,
